# SDR ASAA2014013106737

- Difficulty date: January 31, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 29,197 hours, 8,597 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ELEVATOR PITOT OVERHEAD WARNING LIGHT ILLUMINATED AFTER ENGINE START, P18-3 4C CIRCUIT BREAKER IS IN. ACFT GROUNDED. OPEN
